Acta Mathematica

The Lp-integrability of the partial derivatives of A quasiconformal mapping

F. W. Gehring

Full-text: Open access


This research was supported in part by the U.S. National Science Foundation, Contract GP 28115, and by a Research Grant from the Institut Mittag-Leffler.


This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Acta Math. Volume 130 (1973), 265-277.

Received: 25 September 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier

1973 © Almqvist & Wiksell Informationsindustri AB


Gehring, F. W. The L p -integrability of the partial derivatives of A quasiconformal mapping. Acta Math. 130 (1973), 265--277. doi:10.1007/BF02392268.

Export citation


  • Bojarski, B. V., Homeomorphic solutions of Beltrami systems. Dokl. Akad. Nauk SSSR, 102 (1955), 661–664. (Russian)
  • Calderón, A. P. & Zygmund, A., On the existence of certain singular integrals. Acta Math., 88 (1952), 85–139.
  • Caraman, P., Homeomorfisme cvasiconforme n-dimensionale. Bucharest, 1968.
  • Gehring, F. W., Symmetrization of rings in space. Trans. Amer. Math. Soc., 101 (1961), 499–519.
  • —, Rings and quasiconformal mappings in space. Trans. Amer. Math. Soc., 103 (1962), 353–393.
  • Gehring, F. W. & Väisälä, J., Hausdorff dimension and quasiconformal mappings. J. London Math. Soc., 6 (1973), to appear.
  • John, F. & Nirenberg, L., On functions of bounded mean oscillation. Comm. Pure Appl. Math., 14 (1961), 415–426.
  • Mostow, G. D., Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms. Inst. Hautes Études Sci. Publ. Math., 34 (1968), 53–104.
  • Stein, E. M., Singular integrals and differentiability properties of functions. Princeton Univ. Press, 1970.
  • Väisälä, J., Lectures on n-dimensional quasiconformal mappings. Lecture notes in mathematics 229, Springer Verlag, 1971.